科研工作
当前位置: 首页 / 科研工作 / 正文

数学一流学科2016年发表的SCI论文

信息来源: 发布日期: 2017-07-28浏览次数:

 

1.      Zhaowen Zheng, Xin Gao and Jing Shao,Some new generalized retarded inequalities for discontinuous functions and their applications,Journal of Inequalities and Applications,(2016) 2016:7

2. Run Xu  and Fanwei Meng, Some new weakly singular integral inequalities and their applications to fractional differential equations, Journal of Inequalities and Applications ( 2016) 2016:78.

3. Qinghua Feng, Fanwei Meng, Explicit solutions for space-time fractional partial differential equations in mathematical physics by a new generalized fractional Jacobi elliptic equation-based sub-equation method, Optik 127 (2016) 7450–7458

4. Yongliang Guan, Zengqin Zhao, Xiuli Lin, On the existence of positive solutions and negative solutions of singular fractional differential equations via global bifurcation techniques, Boundary Value Problems, (2016.09), 2016,141 1-18

5. Jian Liu, Zengqin Zhao, Variational approach to second-order damped Hamiltonian systems with impulsive effects, J. Nonlinear Sci. Appl. 9 (2016), 3459-3472.

6. Xiuli Lin,Zengqin Zhao,Yongliang Guan,Iterative technique in a singular fractional boundary value problem with q-difference, Applied Mathematics,7(1) 2016,91-97.

7. Xiuli Lin,Zengqin Zhao, Iterative technique for a third-order differential equation with three-point nonlinear boundary value conditions, Electronic Journal of Qualitative Theory of Differential Equations,2016, No. 12, 1–10; doi: 10.14232/ejqtde.2016.1.12

8. Fushan Li , Qingyong Gao, Blow-up of solution for a nonlinear Petrovsky type equation with memory,Applied  Mathematic  and  Computation 274 (2016) 383–392SCI

9.      Anmin Mao, Hejie Chang, Kirchhoff type problems in RN with radial potentials and locally  Lipschitz functional, Applied Mathematics Letters 62 (2016) 49–54

10.  P. R. Li, G. B. Ren, Some classes of equations of discrete type with Harmonic singular operator and convolution, Applied Mathematics and Computation, 284(2016), 185-194.  

11.  P. R. Li, Two classes of linear equations of discrete convolution type with harmonic singular operators, Complex Variables and Elliptic Equations, 61(1)(2016), 67-75.  

12.  Jiqiang Jiang, Lishan Liu, Existence of solutions for a sequential fractional differential       system with coupled boundary conditions, Boundary Value Problems, 2016 2016:159.

13.  Xinan Hao(郝新安), Positive solution for singular fractional differential equations involving derivatives, Advances in Difference Equations 2016, 2016:139, 12 pages.

14.  Xinan Hao(郝新安), Lishan Liu, Yonghong Wu, Positive solutions for nonlinear fractional semipositone differential equation with nonlocal boundary conditions, Journal of  Nonlinear Science and Applications, 9(6) (2016) 3992-4002.

15.  Xinan Hao(郝新安), Lishan Liu, Yonghong Wu, Iterative solution for nonlinear impulsive advection-reaction-diffusion equations, Journal of Nonlinear Science and Applications, 9 (6) (2016) 4070-4077.

16.  Xinan Hao(郝新安), Lishan Liu, Yonghong Wu, Mild solutions of impulsive semilinear neutral evolution equations in Banach spaces, Journal of Nonlinear Science and Applications, 9 (12) (2016)  6183-6194.

17.  高振龙,张艳华. Limit theorems for a supercritical Poisson random indexed branching process, Journal of Applied Probability, 2016, 53(1): 307-314.

18.  Liguang Wang, A note on the perturbations of compact  quantum metric spaces.  Acta Mathematica Sinica, English Series32(10)2016, 1214-1220.

19.  Dezhou Kong, Lishan Liu, Yonghong Wu, Isotonicity of the metric projection with  applications to variational inequalities and fixed point theory in Banach spaces, J. Fixed Point Theory Appl. DOI 10.1007/s11784-016-0337-5, 2016.

20.  Bo Zhu, Lishan Liu, Yonghong Wu, Existence and uniqueness of global mild solutions for a class of nonlinear fractional reaction-diffusion equations with delay, Computers Math. Appl., 2015.10.9-2016.1.19 录用

21.  Xinan Hao, Lishan Liu, Mild solution of semilinear impulsive integro-differential evolution equation in Banach spaces, Math. Meth. Appl. Sci. 2017, Received 3 August 2016. 录用

22.  Fuyi Xu, Xinguang Zhang, Yonghong Wu, Lishan Liu, Global Existence and the Optimal Decay Rates for the Three Dimensional Compressible Nematic Liquid Crystal Flow, Acta Appl Math DOI 10.1007/s10440-017-0094-5

23.  Fenglong Sun, Lishan Liu, Xinguang Zhang, Yonghong Wu, Spectral analysis for a singular differential system with integral boundary conditions, Mediterranear J. Math., 13 (2016), 4763–4782.

24.  Fuyi Xu, Lishan Liu,  On the well-posedness of the incompressible flow in porous media, J. Nonlinear Sci. Appl. 9(12) (2016), 6371-6381.

25.  Xinan Hao, Lishan Liu, Yonghong Wu, Mild solutions of impulsive semilinear neutral evolution equations in Banach spaces, J. Nonlinear Sci. Appl. 9(12) (2016), 6183-6194.

26.  Lishan Liu, Chun Liu, Fang Wang, Yonghong Wu, Strong convergence  of a general iterative algorithm for asymptotically nonexpansive semigroups in Banach spaces, J. Nonlinear Sci. Appl. 9 (2016), 5695-5711.

27.  Xinan Hao, Lishan Liu, Yonghong Wu, Iterative solution for nonlinear impulsive advection-reaction-diffusion equations, J. Nonlinear Sci. Appl. 9 (2016), 4070-4077.

28.  Xinan Hao, Lishan Liu, Yonghong Wu, Positive solutions for nonlinear fractional semipositone differential equation with nonlocal boundary conditions, J. Nonlinear Sci. Appl. 9 (2016), 3992-4002

29.  Xinguang Zhang, Lishan Liu, Yonghong Wu, The entire large solutions for a quasilinear Schrödinger elliptic equation by the dual approach, Appl. Math. Letters, 55 (2016), 1–9.

30.  Fuyi Xu, Xinguang Zhang, Yonghong Wu, Lishan Liu,  Global existence and temporal decay for the 3D compressible Hall-magnetohydrodynamic system, J. Math. Anal. Appl., 438(1)(2016), 285-310.

31.  Fuyi Xu, Xinguang Zhang, Yonghong Wu, Lishan Liu,The optimal convergence rates for the multi-dimensional compressible viscoelastic flows, Z. Angew. Math. Mech. 96(12) (2016) , 1490–1504  

32.  Xinqiu Zhang, Lishan Liu, Yonghong Wu, Fixed point theorems for the sum of three classes of mixed monotone operators and applications, Fixed Point Theory and Applications, (2016) 2016:49 DOI 10.1186/s13663-016-0533-4.

33.  Lishan Liu, Xinqiu Zhang, Juan Jiang, Yonghong Wu, The unique solution of a class of sum mixed monotone operator equations and its application to fractional boundary value problems, J. Nonlinear Sci. Appl. 9(5) (2016), 2943-2958.

34.  Jing Wu, Xinguang Zhang, Lishan Liu, Yonghong Wu, Twin iterative solutions for a fractional differential turbulent flow model, Boundary Value Problems, (2016) 2016:98,  DOI 10.1186/s13661-016-0604-9

35.  Jing Wu, Xinguang Zhang, Lishan Liu, Yonghong Wu, Benchawan Wiwatanapataphee, Iterative algorithm and estimation of solution for a fractional order differential equation, Boundary Value Problems, (2016) 2016:116 DOI 10.1186/s13661-016-0608-5

36.  Bo Zhu, Lishan Liu, Yonghong Wu, Local and global existence of mild solutions for a class of nonlinear fractional reaction-diffusion equation with delay, Appl. Math. Letters, 61(2016), 73-79.

37.  Lily Li Liu, Xinqiu Zhang, Lishan Liu, Yonghong Wu, Iterative positive solutions for singular nonlinear fractional differential equation with  integral boundary conditions, Advances in Difference Equations, (2016) 2016:154, DOI 10.1186/s13662-016-0876-5.

38.  Limin Guo, Lishan Liu, Yonghong Wu, Existence of positive solutions for singular higher-order fractional differential equations with infinite-points boundary conditionsBoundary Value Problems, (2016) 2016:114, DOI 10.1186/s13661- 016-0621-8.

39.  Limin Guo, Lishan Liu, Yonghong Wu, Existence of positive solutions for singular fractional differential equations with infinite-point boundary conditions, Nonlinear Analysis: Modelling and Control, 21(5)(2016), 635–650.

40.  Limin Guo, Lishan Liu, Yonghong Wu, Uniqueness of iterative positive solutions for the singular fractional differential equations with integral boundary conditions, Boundary Value Problems, (2016) 2016:147 , DOI 10.1186/s13661-016-0652-1.

41.  Jiqiang Jiang, Lishan Liu, Existence of solutions for a sequential fractional differential system with coupled boundary conditions, Boundary Value Problems, (2016) 2016:159 DOI 10.1186/s13661-016-0666-8.

42.  Xiuli Lin, Zengqin Zhao*.  Iterative technique for a third-order differential equation with three-point nonlinear boundary value conditions. Electronic Journal of Qualitative Theory of Differential Equations. 2016. 12. 1-10.

43.  Yongliang Guan, Zengqin Zhao*, Xiuli Lin. On the existence of positive solutions and negative solutions of singular fractional differential equations via global bifurcation techniques.  Boundary Value Problems. 2016. DOI :10.1186/s13661-016-0650-3. 1-18

44.  B. Wang, A. Iserles, X. Wu, Arbitrary order trigonometric Fourier collocation methods for second-order ODEs, Found. Comput. Math. 16 (2016) 151-181

45.  Chengju Li, Sunghan Bae, Jaehyun Ahn, Shudi Yang, Zheng-An Yao, Complete weight enumerators of some linear codes and their applications, Designs, Codes and Cryptography 81 (2016):153–168.

46.  Run Xu, Fanwei Meng. Some New Weakly Singular Integral Inequalities and Their Applications to Fractional Differential Equations. Journal of Inequalities and Applications 2016(1), 1-16.  

47.  Haidong Liu*, Famwei Meng, Interval oscillation criteria for second-order nonlinear forced differential equations involving variable exponent. Advances in Difference Equations (2016) 2016:291.

48.  Haidong Liu*, Famwei Meng, Some new generalized Volterra-Fredholm type discrete fractional sum inequalities and their applications. Journal of Inequalities and Applications (2016) 2016:213.

49.  Yongliang Guan, Zengqin Zhao and Xiuli Lin, On the existence of positive solutions and negative solutions of singular fractional differential equations via global bifurcation techniquesBoundary Value Problems  (2016) 2016:141

50.  Zhao Yuna, Zhao Shengli*, Liu Minqian. A theory on constructing blocked two-level designs with general minimum lower order confounding. Frontiers of Mathematics in China, 11(1), 2016: 207-235.

51.  Zhao Shengli, Lin Dennis K.J., Li Pengfei*. A note on the construction of blocked two-level designs with general minimum lower order confounding. Journal of Statistical Planning and Inference, 172, 2016: 16-22.

52.  Zhao Shengli, Li Pengfei*. Construction of minimum aberration blocked two-level regular factorial designs. Communications in Statistics – Theory and Methods, 45(17), 2016: 5028-5036.

53.  Yuan Ye, Zhao Shengli*. Mixed two- and eight-level fractional factorial split-plot designs containing clear effects. Acta Mathematicae Applicatae Sinica, 32(4), 2016: 995-1004.

54.  Hu Feng*, Chen Zengjing. solutions of anticipated backward stochastic differential equations under monotonicity and general increasing conditions. Stochastics: An International Journal of Probability and Stochastic Processes, 88(2), 2016, 267-284.

55.  Hu Feng*, Chen Zengjing. General laws of large numbers under sublinear expectations. Communications in Statistics - Theory and Methods, 45(14), 2016, 4215-4229.

56.  Hu Feng*, Chen Zengjing, Wu Panyu. A general strong law of large numbers for non-additive probabilities and its applications. Statistics: A Journal of Theoretical and Applied Statistics, 50(4), 2016, 733-749.

57.  Zong Zhaojun, Hu Feng. weak convergence method on BSDEs with non-uniformly Lipschitz coefficients and its applications, Proceedings of the Indian Academy of Sciences-Mathematical Sciences, 126(3), 2016, 433-460.

58.  Zhao Yongixa, Wang Rongming*, Yao Dingjun. Optimal dividend and equity issuance in the perturbed dual model under a penalty for ruin. Communication in Statistics- Theory and Methods, 45(2), 2016, 365-384.

59.  Gao zhenlong, Wang Weigang. Large and moderate deviations for a renewal randomly  indexed branching process, Statistics and Probability Letters, 116, 2016, 139-145.

60.  Gao zhenlong, Zhang Yanhua. Limit theorems for a supercritical Poisson random indexed branching process, Journal of Applied Probability, 53(1), 2016, 307-314.

61.  Wang Mingqiu, Song Lixin, Wang Xiaoguang*, Quadratic approximation via the scad penalty with a diverging number of parameters, Communications in Statistics-Simulation and Computation, 45(1), 2016, 1-16.

62.  Wang Mingqiu*, Tian Guo-Liang, Robust group non-convex estimations for high-dimensional partially linear models, Journal of Nonparametric Statistics, 28(1), 2016, 49-67.

63.  Wang Xiuli, Wang Mingqiu*, Variable selection for high-dimensional generalized linear models with the weighted elastic-net procedure, Journal of Applied Statistics, 43(5), 2016,  796-809.

64.  GuangbaoGuo, Wei Shao, Lu Lin,Xuehu Zhu,    Parallel tempering fordynamic generalized linear models Communications in Statistics - Theory and Methods, 45(21),6299-6310,2016.

65.  Zuosong Liang, Erfang Shan* and Liying Kang,Clique-Perfectness of Claw-Free Planar Graphs,Graphs and Combinatorics,32(4), 1473-1488,2016.

66.  Zuosong Liang, Erfang Shan* and Liying Kang,Clique-coloring claw-free graphs,   Graphs and Combinatorics,32(6), 2551-2562,2016.

67.  连淑君, 段亚琼Smoothing of the lower-order exactpenaltyfunction for inequality constrainedoptimization Journal of InequalitiesandApplications,2016(185),2016.

68.  Qi Xu, JiantengXu,Heuristics for the economic production quantity problemunder restrictions on production and maintenance time ,Mathematical Problems in Engineering,2016,1-9,2016.

69.  QingguoBai, XianhaoXu, JiantengXu, Dong Wang,   Coordinating a supply chain for deteriorating items with multi-factor-dependent demand over a finite planning horizon,Applied Mathematical Modelling,40, 9342-9361,2016.

70.  王宜举, X.F. Sun, F.X. Meng   On the conditional and partial trade credit policy with capital constraints: A Stackelberg model,     APPLIED MATHEMATICAL MODELLING,40(1),1-18,2016.

71.  王宜举,K.L.Zhang, H.C.Sun,  Criteria for strong H-tensors,   FRONTIERS OF MATHEMATICS IN CHINA,11(3), 577-592,2016.

72.  王宜举, G.L. Zhou, L. Caccetta,NONSINGULAR H-TENSOR AND ITS CRITERIA,JOURNAL OF INDUSTRIAL AND MANAGEMENT OPTIMIZATION,12(4), 1173-1186,2016.

73.  K.L.Zhang,王宜举, An H-tensor based iterative scheme for identifying the positive definiteness of multivariate homogeneous forms,    JOURNAL OF COMPUTATIONAL  AND  APPLIED MATHEMATICS, 305(2),1-10,2016.

74.  Junqing Cai, Hao Li,   Hamilton cycles in implicit 2-heavy graphs, Graphs and Combinatorics,32(4), 1329-1337,2016.

75.  Junqing Cai, Yuzhong Zhang    Forbidden subgraph conditions for Hamilton cycles in implicit claw-heavy graphs ArsCombinatoria,126, 383-393,2016.

76.  JunqingCai, Hao Li     An implicit degree condition for relative length oflong paths and cycles in graphs   Acta  Mathematica Applicatae Sinica, English Series,32(2), 365-372,2016.

77.  Peihe Wang, Lingling Zhao. Some geometrical properties of convex level sets of minimal graph on 2-dimensional Riemannian manifolds, Nonlinear Analysis, 130 (2016), 1-17.

78.   Yongjun Xu, Dingguo Wang, Jialei Chen. Analogues of quantum Schubert cell algebras in PBW-deformations of quantum groups, Journal of Algebra and Its Applications, 15(10)(2016)1650179.

79.  Xiaofan Zhao, Xiaohui Zhang. Lazy 2-cocycles over monoidal Hom-Hopf algebras. Colloquium Mathematicum, 142(2016), 61-81.

80.  Shuangjian Guo, Xiaohui Zhang. Separable functors for the category of Doi Hom-Hopf modules. Colloquium Mathematicum, 143(2016), 23-37.

81.   Shuangjian Guo, Xiaohui Zhang, Shengxiang Wang.Braided monoidal categories and Doi-Hopf modules for monoidal Hom-Hopf algebras. Colloquium Mathematicum, 143(2016), 79-103.

82.  Quanguo Chen, Dingguo Wang, A duality theorem for L-R Crossed Product, Filomat, 30(2016), 1305-1313.

83.  Quanguo Chen, Dingguo Wang, A class of coquasitriangular Hopf group algebras, Communications in algebra, 44(2016), 310-335.

84.  Xingkui Fan, Qianhua Chen and Xiangjun Kong. Complete lattice homomorphism of strongly regular congruences on E-inversive semigroups. J. Australian. Math. Soc. 2016, 100(2): 199-215.

85.  Xingkui Fan, Qianhua Chen and Xiangjun Kong. Weak inverses modulo Green’s relation H on E-inversive and group-closed semigroups. Semigroup Forum. 2016 . 92(3): 691–711.

86.  Aimin Xu, Nanqing Ding, Semidualizing bimodules and related Gorenstein homological dimensions, Journal of Algebra and Its Applications, 15(10) (2016), 1650193- 1- 1650193- 21.

87.   Jiangsheng Hu, Aimin Xu, On Stability of F-Gorenstein Flat Categories, Algebra Colloquium 23 (2) (2016), 251-262.

88.   Lily Li Liu(刘丽), Continued fractions and the derangement polynomials of types A and BArs Combinatoria 125 (2016) 321--330.

89.   Lily Li Liu(刘丽), Xinqiu Zhang, Lishan Liu, Yonghong Wu, Iterative positive solutions for singular nonlinear fractional differential equation with integral boundary conditions, Advances in Difference Equations, (2016) 2016:154.

90.  Lily Li Liu(刘丽),Ya-Nan Li, Recurrence relations for linear transformations preserving the strong q-log-convexity, The Electronic Journal of Combinatorics, 23(3) (2016)P3.44.

91.  Bin Zhang, Remarks on the maximum gap in binary cyclotomic polynomials, Bulletin Mathematique de la Societe des Sciences Mathematiques de Roumanie, 59(2016), 109-115.

92.  Dingguo Wang, J.J.Zhang, G.B.Zhuang, Primitive Cohomology of Hopf algebras, J. of Alg.  464(2016)36-96